# SDR HALA2017012300013

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 29,533 hours, 41,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ON FWD CABIN CEILING DAMAGED. REMOVED AND REPLACED FWD CABIN EMERGENCY EXIT SIGN CEILING LIGHT PER WDM 33-51-12. OPS CHECKS OK. OFF: PN: BR9065-001 SN: 0012 ON: PN: BR9065-001 SN: 0199
